Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Ovarian cyst. Late on period. Why did I start to bleed?

i went ti the emergency room a few months ago for lower abdominal pain and found out that i had ovarian cyst in my ovaries. then i was two weeks late on my period and i usually am very regular i took a pregnancy test but it was negative then about 4 days later i started bleeding but it is very heavy bleeding iv been bleeding for 5 days now and when i use a tampon i have to change it about every 45 minute because I m bleeding so much i don t know what it could be
Asked On : Mon, 4 Jun 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Your periods must have been delayed because of some hormonal imbalance. Occasionally, when that happens, the next period can be very heavy. The next few cycles usually settle down and you have your normal flow(not heavy).
However, if the bleeding is very heavy, see a doctor. Your doctor will give you medicine to decrease the flow.
Small ovarian cysts are sometimes seen on scan. If less that 3cm in size, it usually resolves by itself and is nothing to worry about.
Best wishes.
Answered: Sat, 8 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor